# SDR SWAA2018080724046

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 70,119 hours, 41,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD EMERGENCY FLASHLIGHT UPPER RETAINER STRIP BROKEN.  R&R STRIP PER SIP.
